Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Am I losing my mind?
Nov 25, 2013

I am a 44 year old male, poz for 13 years. I have successfully been on treatment since 2007and have noticed that in classes at school I get angry when people all talk at the same time. I've never had this problem before and would like to know if this could be related to my HIV or treatment. Please help - I feel like I'm turning into studentziila.

Response from Dr. Fawcett

Thanks for writing. Such irritability can occur if it takes an extra effort to concentrate and external stimuli are difficult to manage. This could mean that your emotional resilience is wearing thin due to stress or it could be a sign of a depressed mood. A mental health professional could better evaluate this, taking into account other possible symptoms such as changes in appetite or sleep habits, trouble concentrating, memory issues, etc.

No one wants a "studentzilla" around, especially you! Speak with your doctor about a referral for a mental health assessment.

Take care,

David



Previous
How to get back on the road again
Next
Safety of BCG for treatment of superficial bladder cancer

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement